# SDR AALA201601079008

- Difficulty date: January 6, 2016
- Submitted: January 7, 2016
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 20,957 hours, 8,167 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EPSU 13WL FAULTS.  REPLACED BATTERY & REPLACED EPSU 13WL IAW AMM 33-51-38 PB 401.  SEE AALA201601079005 FOR ADDITIONAL PART INFORMATION.
